Volume 12, Issue 3, August 2005, Pages 348 - 380
Symmetries of Modules of Differential Operators
H GARGOUBI, P MATHONET, V OVSIENKO
Received 3 June 2004, Accepted 1 December 2004, Available Online 1 August 2005.
- https://doi.org/10.2991/jnmp.2005.12.3.4How to use a DOI?
- Let F(S1 ) be the space of tensor densities of degree (or weight) on the circle S1 . The space Dk ,µ(S1 ) of k-th order linear differential operators from F(S1 ) to Fµ(S1 ) is a natural module over Diff(S1 ), the diffeomorphism group of S1 . We determine the algebra of symmetries of the modules Dk ,µ(S1 ), i.e., the linear maps on Dk ,µ(S1 ) commuting with the Diff(S1 )-action. We also solve the same problem in the case of straight line R (instead of S1 ) and compare the results.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - H GARGOUBI AU - P MATHONET AU - V OVSIENKO PY - 2005 DA - 2005/08 TI - Symmetries of Modules of Differential Operators JO - Journal of Nonlinear Mathematical Physics SP - 348 EP - 380 VL - 12 IS - 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.3.4 DO - https://doi.org/10.2991/jnmp.2005.12.3.4 ID - GARGOUBI2005 ER -